MathSciNet Relay Station
MathSciNet bibliographic data
MR885194 (88g:93026) 93B05 (49E15 93C25)
Naito, Koichiro Controllability of semilinear control systems dominated by the linear part. SIAM J. Control Optim. 25 (1987), no. 3, 715–722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement